# SDR TWAA9812505

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND EXTERNAL DOUBLER INSTALLED AT FS 996, LONGERON 28 AND 29R.  REPAIRED CRACK AS REQUIRED PER SRM 53-04, FIG 12B, AND ARA 15299.
